MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-012-35-3015
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Muscle/Tendon Damage (4532); Hemarthrosis (4889)
Date of Event 01/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: serial #: (b)(4), category #: a10012 - gps implant kit v2, serial #: (b)(4), category #: 208-06-03 - cc distal fem augment sz 3, 10mm, serial #: (b)(4), category #: 02-012-50-3011 - logic fit/rbk augment 1/2 block sz 3, 5mm, serial #: (b)(4), category #: 02-012-50-3011 - logic fit/rbk augment 1/2 block sz 3, 5mm, serial #: (b)(4), category #: 208-06-03 - cc distal fem augment sz 3, 10mm, serial #: (b)(4), category #: 204-70-00 - tibial stem ext.Screw, serial #: (b)(4), category #: 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t, serial #: (b)(4), category #: 02-010-06-0330 - logic cc femoral size 3, right, serial #: (b)(4), category #: 02-012-60-1440 - logic stem ext 14mm x 40mm, serial #: (b)(4), category #: 02-012-60-1440 - logic stem ext 14mm x 40mm, serial #: (b)(4), category #: 02-012-61-2000 - logic offset stem ext coupler 2mm.
 
Event or Problem Description
It was reported via clinical study, that the 56 yo female patient experienced deep peroneal nerve palsy and acute hemarthrosis causing pain, swelling and toe drop after strenuous therapy.The date of adverse event onset is (b)(6) 2017.The patient was treated with knee aspiration, immobilizer, hold on physical therapy and surgical evacuation of hematoma.The patient¿s outcome was last known as resolved on (b)(6) 2018.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3, d4 (remove all from initial report - suspect device unknown), g4 (remove 501k from initial report- unknown), h6: clinical codes, impact codes, medical device problem code, component code, type of investigation, investigation findings and investigation conclusion.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues; no device information was provided.The cause of the event cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16605573
Report Number1038671-2023-00500
Device Sequence Number6272501
Product Code JWH
UDI-Device Identifier10885862001832
UDI-Public10885862001832
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-35-3015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age56 YR
Patient SexFemale